Please use this identifier to cite or link to this item:
Title: Rational and multi-wave solutions to some nonlinear physical models
Authors: Aslan, İsmail
Keywords: Exp-function method
Modified Korteweg de Vries equation
Rational solution
Fourth order Burgers-like equation
Issue Date: 2013
Publisher: Editions de l'Academie Republique Populaire
Source: Aslan, İ. (2013). Rational and multi-wave solutions to some nonlinear physical models. Romanian Journal of Physics, 58(7-8), 893-903.
Abstract: The Exp-function method is shown to be an effective tool to explicitly construct rational and multi-wave solutions of completely integral nonlinear evolution equations. The procedure does not require the bilinear representation of the equation. The method is straightforward, concise, and its applications to other types of nonlinear evolution equations are promising.
ISSN: 1221-146X
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5257.pdfMakale170.84 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Dec 8, 2021


checked on Dec 8, 2021

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.